Journal article icon

Journal article

On the hydrodynamics of bobbing cones

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
OCEAN ENGINEERING
Volume:
36
Issue:
15-16
Pages:
1270-1277
Publication date:
2009-11-01
DOI:
ISSN:
0029-8018
Source identifiers:
63695
Keywords:
Pubs id:
pubs:63695
UUID:
uuid:1de3733b-ba11-4dcf-b796-19ba3e3ea51f
Local pid:
pubs:63695
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP